- -

Topological characterization of Gelfand and zero dimensional semirings

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Topological characterization of Gelfand and zero dimensional semirings

Show full item record

Vielma, J.; Marchan, L. (2018). Topological characterization of Gelfand and zero dimensional semirings. Applied General Topology. 19(2):217-222. doi:10.4995/agt.2018.7952

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/109448

Files in this item

Item Metadata

Title: Topological characterization of Gelfand and zero dimensional semirings
Author:
Issued date:
Abstract:
[EN] Let R be a conmutative semiring with 0 and 1, and let Spec(R) be the set of all proper prime ideals of R. Spec(R) can be endowed with two topologies, the Zariski topology and the D-topology. Let Max R denote the set ...[+]
Subjects: Zariski topology , D-topology , Conmutative semiring , Gelfand semiring , Zero dimensional semiring
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7952
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7952
Type: Artículo

References

H. Al-Ezeh, Topological characterization of certain classes of lattices, Rend. Sem. Univ. Padova 83 (1990), 13-18.

M. L. Colasante, C. Uzcátegui and J. Vielma, Boolean algebras and low separation axioms, Topology Proceedings 34 (2009), 1-15.

N. Rafi and G. C. Rao, Topological characterization of certain classes of almost distributive lattice, J. Appl. Math. & Informatics 33, no. 3-4 (2015), 317-325. https://doi.org/10.14317/jami.2015.317 [+]
H. Al-Ezeh, Topological characterization of certain classes of lattices, Rend. Sem. Univ. Padova 83 (1990), 13-18.

M. L. Colasante, C. Uzcátegui and J. Vielma, Boolean algebras and low separation axioms, Topology Proceedings 34 (2009), 1-15.

N. Rafi and G. C. Rao, Topological characterization of certain classes of almost distributive lattice, J. Appl. Math. & Informatics 33, no. 3-4 (2015), 317-325. https://doi.org/10.14317/jami.2015.317

M. T. Sancho, Methods of conmutative algebra for topology, Universidad de Salamanca, Departamento de matemáticas, (1987).

C. Uzcátegui and J. Vielma, Alexandroff topologies viewed as closed sets in the Cantor cube, Divulg. Mat. 13, no. 1 (2005), 45-53.

[-]

This item appears in the following Collection(s)

Show full item record